# SDR SWAA2015091543889

- Difficulty date: September 12, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 51,062 hours, 29,802 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  IN CRUISE NOTIFIED BY FLIGHT ATTENDANT THAT AFT LAVATORY FIRE ALARM WAS GOING OFF.  THE ALARM NEVER WENT OUT NO INDICATION OF SMOKE FIRE OR FUMES.  R & R AFT LAVATORY SMOKE DETECTOR IAW AMM.
